MathSciNet Relay Station
MathSciNet bibliographic data
MR47234 36.0X
Hopf, Eberhard The partial differential equation $u_t+uu_x=\mu u_{xx}$. Comm. Pure Appl. Math. 3, (1950). 201–230.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement